Hello!

It looks like you're new here. If you want to get involved, click one of these buttons!

Default Avatar

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

We really appreciate you supporting each other whenever possible, and thank you for sharing your experiences to date.

We would be grateful if you could spare a few minutes to complete this short survey and help us to improve the Forum this year. The survey is only 5 minutes and can be completed here: https://www.smartsurvey.co.uk/s/ANForum/

Tania

About

Username
Tania
Joined
Visits
2
Last Active
Roles
Member

Comments

  • Hi there, I'm eight months post transplant and exactly the same thing has recently happened to me. I have had GvHD ever since I started reducing the ciclosporin, which I have just finished taking completely. At around six months post transplant most…
  • I am a primary school head teacher and I love, live and breathe my job. A stem cell transplant and lots of bug-ridden small children does not sound like a good mix, but following my transplant last August I couldn't wait to get back to school. After…
  • Hi, I had a course of Campath prior to my stem cell transplant last August. I'm sorry to say that the side effects for me were not pleasant. I broke out in an intensely itchy, scaly rash all over and suffered from nausea and vomiting after each infu…